BioSyent Launches Combogesic®, First-Ever Acetaminophen + Ibuprofen Combination Tablet in Canada Now Available
MISSISSAUGA, Ontario, Dec. 16, 2020 (GLOBE NEWSWIRE) — BioSyent Inc. (“BioSyent”, “the Company”, TSX Venture: RX) is pleased to announce that its subsidiary, BioSyent Pharma Inc., has commenced the first shipments of Combogesic® to Canadian wholesalers. Combogesic® is the first fixed-dose combination of acetaminophen and ibuprofen in a single tablet in Canada and is indicated for the short-term management of mild to moderate acute pain and the reduction of fever in adults.
Combining two trusted, familiar, and effective active ingredients, acetaminophen and ibuprofen, in a new patented formulation, Combogesic® brings together two different modes of action into one effective pain reliever. Though the two active ingredients have been available in Canada for decades, Combogesic® represents the first Health Canada approved combination of these proven pain relievers in a single tablet.“A novel combination of two popular non-prescription analgesics – ibuprofen and acetaminophen – Combogesic® provides clinicians with an additional therapeutic option for achieving multimodal analgesia for mild to moderate pain management in adults without compromising the well-established safety profile of either active constituent,” said Dr. Nardine Nakhla, a community pharmacist and clinical lecturer at the University of Waterloo School of Pharmacy.BioSyent Pharma Inc. in-licensed Combogesic® for Canada from AFT Pharmaceuticals Ltd. who market the product, either directly or through partners, to 44 other countries under various brand names including Maxigesic®. In other markets it comes in different dosage forms and strengths. The efficacy of Combogesic® is based on its clinically proven unique ratio – one tablet contains 325 mg of acetaminophen and 97.5 mg of ibuprofen, a 3.3:1 ratio.Combogesic® has a well-established safety and tolerability profile and is opioid-free. The safety of Combogesic® is comparable to similar doses of either acetaminophen or ibuprofen alone. Examples of acute pain include headaches, menstrual cramps, sprains, and strains. Acute pain can also occur from tissue injuries and after surgical operations.“We are pleased to make Combogesic® available to Canadians as a new option for the management of acute pain and reduction of fever,” said René Goehrum, President and CEO of BioSyent. “Canadians consume over 2.7 billion doses of analgesics annually to treat acute pain or fever and our research tells us that a portion of this market is not satisfied. We are excited to achieve this milestone of bringing Combogesic® to the market and to have it contribute to the long-term growth and diversification of our Canadian pharmaceutical business.”Combogesic® is available without a prescription by simply asking at the pharmacy counter or by ordering on-line.You can find more information about Combogesic® at www.Combogesic.caAbout BioSyent Inc.Listed on the TSX Venture Exchange under the trading symbol “RX”, BioSyent is a profitable growth-oriented specialty pharmaceutical company focused on in-licensing or acquiring innovative pharmaceutical and other healthcare products that have been successfully developed, are safe and effective, and have a proven track record of improving the lives of patients. BioSyent supports the healthcare professionals that treat these patients by marketing its products through its community, specialty/hospital and international business units.As of the time of this press release, the Company has 12,805,200 common shares outstanding.For a direct market quote for the TSX Venture Exchange and other Company financial information please visit www.tmxmoney.com.For further information please contact:Mr. René C. Goehrum
President and CEO
Web: www.biosyent.comA photo accompanying this announcement is available at https://www.globenewswire.com/NewsRoom/AttachmentNg/f0a4a060-1c11-4af4-8e1d-8f245ff50f9d